# SDR DALA13005525638

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 54,087 hours, 18,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365-377, LBL 24, FLOOR SUPPORT LOWER ANGLE ATTACHED STRAP FOUND BROKEN.  BROKEN ATTACHED STRAP REPAIRED IAW PRI ER/A 510635-14.
